# SDR 98FDEA00251

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Gear Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE FAILED TO GO UP BEYOND OFF POSITION.  COMPLETED LANDING GEAR LEVER LATCH FAIL TO RELEASE CHECK LIST THROUGH STEP 7.  DETERMINE LEVER LATCH SOLENOID IS INOPERATIVE.  REMOVED AND REPLACED MAIN LANDING GEAR SAFETY SWITCH PER MAINTENANCE MANUAL 32-09-211, NO HELP.  REMOVED AND REPLACED LANDING GEAR HANDLE LOCK SOLENOID PER MAINTENANCE MANUAL 32-31-12 PAGE 401-403, OPERATIONAL CHECKS GOOD.
